I had a bad rash on my face for a month after the use of Lamictal. I fear the same reaction from Neurontin.
Lamictal is known for its rash. Gabapentin doesn't have that reputation.
It's hard to say as your reaction could be based on your own body chemistry and other factors unique to you alone. I would hope the Dr prescribing the Neurontin would have knowledge as o the cause of the initial rash, and also be able to know if you will have the same reaction. I never had that reaction to either, but again, that means nothing as our allergies and side-effects are different. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2011 • 3 answers
Updated 27 Nov 2011 • 4 answers
Updated 28 Nov 2011 • 3 answers
Gabapentin - I started neurontin 300mg every day at bedtime I have been on this medicine for 7 days?
Updated 3 Apr 2013 • 3 answers
Updated 15 Dec 2018 • 1 answer